What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Aug 17, 12:57 PM EST, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 17, 12:57 PM EST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
157 PM EDT Sat Aug 17 2019
.SYNOPSIS...
Showers and thunderstorms will be possible today ahead of a
disturbance in the upper atmosphere. A chance of thunderstorms
will linger Sunday through Tuesday in the persistently humid and
unstable airmass. A better chance for thunderstorms will accompany
a cold front on Wednesday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCS has been rapidly weakening as it moves towards the forecast
area. Looks like it will dissipate before getting through all of
the counties. Thicker cloud cover associated with the MCS will
cap off temperatures in at least western counties.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Bulk of thunderstorms will dissipate this evening with loss of
daytime heating. However, thunderstorms will still be possible
in northern locations tonight through Sunday afternoon as
additional short waves are forecast to ripple along a westerly
mid level flow over the persistently unstable airmass.
Highs Sunday reaching the upper 80s to lower 90s will combine
with dew points in the lower 70s to produce heat indices
reaching the mid and upper 90s, warranting a mention in the HWO.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Surface frontal boundary to lay out E-W across the Southern Great
Lakes along the southern periphery of the belt of westerlies early
this week.
Can not rule out diurnally driven convection around the periphery of
the mid level ridge Monday -- but due to the lack of significant
forcing will limit pops to slight chance across the north closer to
the frontal boundary. Hot temperatures to continue with H8
temperatures of 20 to 22 DEG C. Expect Mondays fcst highs from near
90 north to the lower 90s south. This will yield max heat indices in
the mid and upper 90s.
Mid level ridging strengthens over the southwestern United States
and a northwest flow pattern develops over the Great Lakes and Ohio
Valley at mid week. This will allow for an increased threat for
convection as a frontal boundary slips down into the area from the
northwest late Tuesday into Wednesday. Tuesday looks to remain hot
ahead of this front with highs from the upper 80s northwest to the
lower 90s southeast. Maximum heat indices will continue in the mid
and upper 90s Tuesday.
The threat for convection looks to peak Wednesday when the front is
expected to push across the area. The increased chance for pcpn and
clouds will mute temperatures with highs Wednesday in the mid and
upper 80s.
The frontal boundary is expected to push south of the area Wednesday
night with high pressure building into the Great Lakes. This will
offer cooler and drier air. Fcst highs for Thursday range from the
upper 70s northwest to the lower 80s southeast.
A considerably drier airmass will be observed as the surface high
pressure becomes centered over the area Friday. Surface dewpoints in
the 50s will offer much more comfortable conditions with High
temperatures ranging from the upper 70s to lower 80s.
&&
.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
Convection just west of the region will weaken but should still
affect KDAY to KCVG/KLUK early in the TAF period. There is the
potential for additional convection to move into the region
after 00Z. There is quite a bit of uncertainty with this with
KDAY having the better chance of being impacted. Outside of
convection, VFR will prevail.
OUTLOOK...Thunderstorms possible Tuesday and Wednesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...Coniglio
NEAR TERM...
SHORT TERM...Coniglio
LONG TERM...AR
AVIATION...
Hazardous weather outlook, Aug 17, 3:27 AM EST, 11 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
427 AM EDT Sat Aug 17 2019
INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-180830-
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross-
Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
427 AM EDT Sat Aug 17 2019
This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and
Southwest Ohio.
.DAY ONE...Today and tonight.
There is a low probability for widespread hazardous weather.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Heat indices in the middle to upper 90s are expected on Sunday,
Monday, and Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
180830-
Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-
427 AM EDT Sat Aug 17 2019
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio, Southwest Ohio and West Central
Ohio.
.DAY ONE...Today and tonight.
Thunderstorms will be possible this afternoon. Some of the
thunderstorms may approach severe limits, with damaging winds being
the main threat.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Heat indices in the middle to upper 90s are expected on Sunday,
Monday, and Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 17, 1:05 PM EST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
205 PM EDT Sat Aug 17 2019
OHZ070-171830-
Butler OH-
205 PM EDT Sat Aug 17 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BUTLER COUNTY UNTIL
230 PM EDT...
At 205 PM EDT, radar indicated a strong thunderstorm near Ross,
moving east at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Locations impacted include...
Hamilton, Fairfield, Ross, Dunlap, Millville, St. Charles, Okeana,
Alert and Layhigh.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3945 8456 3931 8452 3931 8480 3942 8481
TIME...MOT...LOC 1805Z 272DEG 13KT 3937 8473
Novak
Special weather statement, Aug 17, 1:27 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
227 PM EDT Sat Aug 17 2019
OHZ070-077-171900-
Hamilton OH-Butler OH-
227 PM EDT Sat Aug 17 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON AND
SOUTHEASTERN BUTLER COUNTIES UNTIL 300 PM EDT...
At 226 PM EDT, radar indicated strong thunderstorms near Ross,
moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Locations impacted include...
Cincinnati, Hamilton, Middletown, Fairfield, Forest Park,
Sharonville, Monroe, Blue Ash, Trenton, Springdale, Reading,
Montgomery, North College Hill, Madeira, Wyoming, Mount Healthy, Deer
Park, Finneytown, West Chester and Ross.
This includes the following Interstates...
I-71 in Ohio between mile markers 13 and 17.
I-74 in Ohio near mile marker 12.
I-75 in Ohio between mile markers 10 and 28.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3947 8434 3929 8435 3920 8435 3919 8465
3944 8469
TIME...MOT...LOC 1826Z 282DEG 19KT 3935 8461
NovakSpecial weather statement, Aug 17, 1:52 PM EST, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
252 PM EDT Sat Aug 17 2019
KYZ091>093-OHZ077-078-171915-
Boone KY-Kenton KY-Campbell KY-Hamilton OH-Clermont OH-
252 PM EDT Sat Aug 17 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENTON...NORTHERN
CAMPBELL...NORTHERN BOONE...EASTERN HAMILTON AND NORTHWESTERN
CLERMONT COUNTIES UNTIL 315 PM EDT...
At 252 PM EDT, radar indicated a strong thunderstorm over Norwood,
moving southeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Forest Park,
Erlanger, Fort Thomas, Newport, Sharonville, Blue Ash, Loveland,
Springdale, Reading, Montgomery, North College Hill, Madeira,
Edgewood, Elsmere and Wyoming.
This includes the following Interstates...
I-71 in Ohio between mile markers 0 and 19.
I-74 in Ohio between mile markers 16 and 19.
I-75 in Kentucky between mile markers 182 and 191.
I-75 in Ohio between mile markers 0 and 17.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3930 8448 3930 8439 3929 8436 3929 8434
3928 8426 3927 8426 3927 8424 3907 8431
3893 8455 3906 8470
TIME...MOT...LOC 1852Z 305DEG 12KT 3918 8447
NovakSpecial weather statement, Aug 17, 2:30 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
330 PM EDT Sat Aug 17 2019
KYZ093-OHZ077-078-172000-
Campbell KY-Hamilton OH-Clermont OH-
330 PM EDT Sat Aug 17 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...SOUTHEASTERN
HAMILTON AND WEST CENTRAL CLERMONT COUNTIES UNTIL 400 PM EDT...
At 330 PM EDT, radar indicated a strong thunderstorm over
Forestville, moving southeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Cincinnati, Forestville, Amelia, Mariemont, New Richmond, Terrace
Park, Batavia, Silver Grove, Melbourne, Salem Heights, Riverbend And
Coney Island, Withamsville, Plainville, Coldstream, Cold Spring, The
Village of Indian Hill, Newtown, Sherwood, Crestview and New
Palestine.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3904 8444 3916 8435 3909 8409 3891 8420
TIME...MOT...LOC 1930Z 299DEG 16KT 3909 8432
Novak